# SDR CALA2024050601319

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 80,445 hours, 15,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Caibn
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF LOGPAGE 7867179 - (DOOR 1 LEFT SLIDE EMERGENCY LIGHT U/S) TO REPORT AS SDR DOOR 1 LEFT SLIDE EMERGENCY LIGHT LAMP REPLACED AS PER AMM 33-51-06-902-082. TESTED OK
